Finite $p$-groups admitting an automorphism of order $p$ with a small number of fixed points
Matematičeskie zametki, Tome 38 (1985) no. 5, pp. 652-657
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1985_38_5_a1,
author = {E. I. Khukhro},
title = {Finite $p$-groups admitting an automorphism of order~$p$ with a small number of fixed points},
journal = {Matemati\v{c}eskie zametki},
pages = {652--657},
year = {1985},
volume = {38},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1985_38_5_a1/}
}
E. I. Khukhro. Finite $p$-groups admitting an automorphism of order $p$ with a small number of fixed points. Matematičeskie zametki, Tome 38 (1985) no. 5, pp. 652-657. http://geodesic.mathdoc.fr/item/MZM_1985_38_5_a1/